Extended proportionality in division problems with multiple references

Hinojosa, M. A. ; Mármol, A. M.; Sánchez, F. J.

Tipo: Artículo
Año de Publicación: 2013
Volumen: 206
Número: 1
Páginas: 183 - 195
Fuente Nº Citas Fecha Actualización
scopus428-01-2023
wos328-01-2023
Dimensions
PlumX
Altmetric

Año: 2013

Journal Impact Factor (JIF): 1.103

CategoríaEdiciónPosiciónCuartilTercilDecil
OPERATIONS RESEARCH & MANAGEMENT SCIENCESCIE35/79Q2T2D5

Año: 2017

Journal Citation Indicator (JCI): 0,750

CategoríaPosiciónCuartilTercilDecilPercentil
OPERATIONS RESEARCH & MANAGEMENT SCIENCE43/96Q2T2D555,73

Año:

2013

CiteScore:

2.500

CategoríaPosiciónCuartilTercilDecil
Management Science and Operations Research34/116Q2T1D3
General Decision Sciences12/33Q2T2D4

SJR año:

2013

Factor de Impacto:

1.195

CategoríaPosiciónCuartilTercilDecil
Decision Sciences (miscellaneous)9/38Q1T1D3
Management Science and Operations Research31/130Q1T1D3
No existen datos para la revista de esta publicación.
Agencia Código de Proyecto
Andalusian Ministry of Economics, Innovation and ScienceP09-SEJ-4903; P11-SEJ-7782
Spanish Ministry of Science and InnovationECO2011-29801-C02-01; ECO2011-29801-C02-02
Nota: los datos sobre financiación provienen de la WOS
# Autor Afiliación
1Hinojosa, M. A. Universidad Pablo de Olavide (Spain)
2Mármol, A. M.Universidad de Sevilla (Spain)
3Sánchez, F. J.Universidad Pablo de Olavide (Spain)